Skip to Content
Advil Allergy and Congestion Relief Tablets, Pain Reliever, Fever Reducer and Allergy Relief with Ibuprofen, Phenylephrine HCl and Chlorpheniramine Maleate 4 mg - 50 Coated Tablets

Price:

102.68 CA$


Wild & Organic Alcohol Detox Tincture 4 fl oz & Liver Cleanse Tincture 4 fl oz
Wild & Organic Alcohol Detox Tincture 4 fl oz & Liver Cleanse Tincture 4 fl oz
146.61 CA$
146.61 CA$
Gold Label Equikalm Daily, Horse Calming, Horse Supplement, 2 KG
Gold Label Equikalm Daily, Horse Calming, Horse Supplement, 2 KG
267.67 CA$
267.67 CA$

Advil Allergy and Congestion Relief Tablets, Pain Reliever, Fever Reducer and Allergy Relief with Ibuprofen, Phenylephrine HCl and Chlorpheniramine Maleate 4 mg - 50 Coated Tablets

https://nutricity.ca/web/image/product.template/69946/image_1920?unique=8280b6d
(0 review)
6 sold in last 24 hours
  • One package of 50 coated tablets of Advil Allergy and Congestion Relief Tablets, Pain Reliever, Fever Reducer and Allergy Relief with Ibuprofen, Phenylephrine HCl and Chlorpheniramine Maleate 4 mg
  • 200mg ibuprofen pain medication temporarily relieves fever, minor body aches and headache
  • Phenylephrine HCl 10 mg tablets with chlorpheniramine maleate 4mg work together to deliver sinus pressure relief, nasal congestion relief, runny nose relief and nasal swelling relief
  • Coated Advil Allergy and Congestion tablets are easily portable, so you can have allergy relief ready whenever you need it
  • Allergy and pain medicine for adults and children 12 years of age and older - the perfect addition to your college dorm room essentials
  • Take one tablet every 4 hours as needed for symptoms

102.68 CA$ 102.68 CAD 102.68 CA$ Tax Included

Not Available For Sale

(2.05 CA$ / Units)
8 people are viewing this right now

  • Expiry Date
  • Item Weight
  • Product Benefits
  • Item Dimensions L X W X H
  • Specific Uses For Product
  • Ingredients
  • Product Type
  • Brand

This combination does not exist.

Contact Us
Medication Sinus Medicine
Product Benefits Nasal Relief, Allergy Control, Fever Control, Chest Congestion Relief, Itch Control, Throat Care
Specific Uses For Product Fever, Ache, Sneezing, All, Runny Nose, Sinus Pressure, Nasal Congestion
Ingredients Glycerin, Lecithin, Hypromellose, Maltodextrin, Croscarmellose, Titanium Dioxide, Icrocrystalline Cellulose, Gelatin, Silicon Dioxide, Talc, Acesulfame Potassium, Corn Starch, Lactic Acid, Artificial Flavors, Carnaub, Sucralose, Triacetin, Polyvinyl Alcohol, Polydextrose, Ibuprofen, Glyceryl Behenate, Xanthan Gum., Colloidal Silicon Dioxide, Medium-Chain Triglycerides, Pharmaceutical Ink, Propyl Gallate, Chlorpheniramine Maleate, Synthetic Iron Oxide
Expiry Date Mar 2027
Item Weight 5.63 Ounces
Item Dimensions L X W X H 3.5 X 5.5 X 6 Inches
Product Type Medication
Brand Advil
  • Buy Two or More Offer

    Save 10% when you buy two or more items.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Delivery Offer

    Enjoy free delivery on orders above CA$ 250.

  • Ships From(Canada)
    Orders are processed and shipped from Toronto.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.

 

Advil Allergy and Congestion Relief Tablets stop tough allergy and sinus symptoms in their tracks. This allergy and sinus medicine delivers multi-symptom relief in one pill. Each dose contains ibuprofen 200mg—an anti inflammatory pain reliever and fever reducer that fights headache, fever and body aches. Phenylephrine HCl 10mg—a nasal decongestant—and chlorpheniramine maleate 4 mg—an antihistamine— work together to control runny nose, sneezing, sinus pressure, nasal congestion and swelling, and itchy, watery eyes. Just one of these tablets helps control your tough allergy and sinus symptoms for four hours. These allergy relief tablets are easily portable, keeping you ready with sinus medicine whenever symptoms strike. Trust Advil to control your allergy and sinus symptoms. This summer, Advil is proud to be the official partner of Major League Pickleball. Stay active and enjoy every match without letting pain hold you back. Get ready to head back to college with confidence and stock up ensuring you're ready for anything the academic year throws your way. Advil targets aches and pains at the source to help you keep moving through every serve and volley.

Important information

Ingredients

Chlorpheniramine maleate, Ibuprofen, Acesulfame Potassium, Artificial Flavors, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Glycerin, Glyceryl Behenate, Hypromellose, Lactic Acid, Lecithin, Maltodextrin, Medium-Chain Triglycerides, Microcrystalline Cellulose, Pharmaceutical Ink, Polydextrose, Polyvinyl Alcohol, Pregelatinized Starch, Propyl Gallate, Silicon Dioxide, Sucralose, Synthetic Iron Oxide, Talc, Titanium Dioxide, Triacetin, Xanthan Gum.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

3.5 x 5.5 x 6 inches; 5.63 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products